# SDR CALA2025090908648

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 81,295 hours, 29,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1012857303BHW
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 21 ABC EPL HOUSING MOUNTING TAB IS BROKEN. REMOVED AND REPLACED EPL HOUSING REF. IFM 25-22-59.  PROXIMITY LIGHTS OPS CHECKED GOOD IAW 737 AMM 33-51-11.
